# SDR FDEA201005071482

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 353-366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR OTBD CREASEBEAM IS CORRODED AT BS 353-366, RBL 60. R & R NEW CREASEBEAM IAW SRM 51-40-02, 2 BS 353-366, RBL 60.   CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL 3; BEFORE REWORK: .071", AFTER REWORK: .061", REMOVED; .010". -MAJOR REPAIR
